Alert archive / North Dakota / Winter Storm Warnings in 2018

Winter Storm Warning 8, NWS Bismarck, ND

October 10, 2018Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this winter storm warning at Oct 10, 2018, 1:04 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 10, 2018, 1:04 PM CDT (18:04 UTC)
Expired
Oct 10, 2018, 9:42 PM CDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 92 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 2:21 PM CDTHEAVY SNOW 9.94 E Adrian, NDSTILL SNOWING AT TIME OF OBSERVATION.
Oct 10, 2:22 PM CDTHEAVY SNOW 5Grand Rapids, NDSTILL SNOWING AT TIME OF OBSERVATION.
Oct 10, 2:56 PM CDTHEAVY SNOW 11Verona, NDRELAYED VIA BROADCAST MEDIA. STILL SNOWING AT TIME OF OBSERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2018-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2018-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WWUS43 KBIS 101804
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
104 PM CDT Wed Oct 10 2018

NDZ048-051-110215-
/O.UPG.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
/O.NEW.KBIS.WS.W.0008.181010T1804Z-181011T0600Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
104 PM CDT Wed Oct 10 2018

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM CDT THURSDAY...

* WHAT...Heavy snow ongoing. Storm total snowfall of 6 to 9 
  inches is expected by this evening. Northerly wind gusts to 35 
  mph will create white out conditions, especially in open 
  country. 

* WHERE...La Moure and Dickey counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Expect
  significant reductions in visibility at times. Do not use cruise
  control in winter driving conditions. Strong winds and heavy
  snow may cause tree branches to fall, leading to power outages.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. The latest
road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

NDZ025-037-047-050-110215-
/O.CON.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Foster-Stutsman-Logan-McIntosh-
Including the cities of Carrington, Jamestown, Napoleon, Gackle, 
Wishek, and Ashley
104 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Snow ongoing. Additional snow accumulations of 1 to 2
  inches are expected. Strong northerly wind gusts to 35 mph will
  create significantly reduced visibility in falling snow. 

* WHERE...Foster, Stutsman, Logan and McIntosh counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Expect
  reduced visibilities at times. Do not use cruise control in 
  winter driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

PA
4 follow-up statements
102 
WWUS43 KBIS 101950
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
250 PM CDT Wed Oct 10 2018

NDZ048-051-110400-
/O.CON.KBIS.WS.W.0008.000000T0000Z-181011T0600Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
250 PM CDT Wed Oct 10 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Heavy snow ongoing. Storm total snowfall of 6 to 10 
  inches is expected by this evening. Northerly wind gusts to 35 
  mph will create white out conditions, especially in open 
  country.

* WHERE...La Moure and Dickey counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Expect significant reductions in visibility at times. Do not 
  use cruise control in winter driving conditions. Strong winds 
  and heavy snow may cause tree branches to fall, leading to 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. The latest
road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

NDZ025-037-047-050-110400-
/O.CON.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Foster-Stutsman-Logan-McIntosh-
Including the cities of Carrington, Jamestown, Napoleon, Gackle, 
Wishek, and Ashley
250 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Snow ongoing. Additional snow accumulations of 1 to 2 
  inches are expected. Strong northerly wind gusts to 35 mph 
  will create significantly reduced visibility in falling snow.

* WHERE...Foster, Stutsman, Logan and McIntosh counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Expect 
  reduced visibilities at times. Do not use cruise control in 
  winter driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

PA
794 
WWUS43 KBIS 102046
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
346 PM CDT Wed Oct 10 2018

NDZ048-051-110500-
/O.CON.KBIS.WS.W.0008.000000T0000Z-181011T0600Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
346 PM CDT Wed Oct 10 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Heavy snow ongoing. Storm total snowfall of 6 to 11 
  inches is expected by this evening. Northerly wind gusts to 35 
  mph will create white out conditions, especially in open 
  country.

* WHERE...La Moure and Dickey counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Expect significant reductions in visibility at times. Do not 
  use cruise control in winter driving conditions. Strong winds 
  and heavy snow may cause tree branches to fall, leading to 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. Strong
winds are also expected. The latest road conditions for the state
you are calling from can be obtained by calling 5 1 1.

&&

$$

NDZ025-037-047-050-110500-
/O.CON.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Foster-Stutsman-Logan-McIntosh-
Including the cities of Carrington, Jamestown, Napoleon, Gackle, 
Wishek, and Ashley
346 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Snow ongoing. Around one inch of additional snow is
  expected. Strong northerly wind gusts to 35 mph will create 
  significantly reduced visibility in falling snow.

* WHERE...Foster, Stutsman, Logan and McIntosh counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Expect 
  reduced visibilities at times. Do not use cruise control in 
  winter driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

PA
038 
WWUS43 KBIS 102300
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
600 PM CDT Wed Oct 10 2018

NDZ047-050-110000-
/O.CAN.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Logan-McIntosh-
Including the cities of Napoleon, Gackle, Wishek, and Ashley
600 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow will end early this evening with no additional 
accumulations expected. Do not use cruise control in winter 
driving conditions.

$$

NDZ048-051-110600-
/O.CON.KBIS.WS.W.0008.000000T0000Z-181011T0600Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
600 PM CDT Wed Oct 10 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Heavy snow ongoing. Snow will taper off early this
  evening. Storm total snowfall of 6 to 11 inches. Northerly wind
  gusts to 35 mph will create white out conditions, especially in
  open country.

* WHERE...La Moure and Dickey counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Expect significant reductions in visibility at times. Do not 
  use cruise control in winter driving conditions. Strong winds 
  and heavy snow may cause tree branches to fall, leading to 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. The latest
road conditions can be obtained by calling 5 1 1.

&&

$$

NDZ025-037-110600-
/O.CON.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Foster-Stutsman-
Including the cities of Carrington and Jamestown
600 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Snow ongoing. Around one inch of additional snow is 
  expected. Strong northerly wind gusts to 35 mph will create 
  significantly reduced visibility in falling snow.

* WHERE...Foster, Stutsman, Logan and McIntosh counties.

* WHEN...Until 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Expect 
  reduced visibilities at times. Do not use cruise control in 
  winter driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions can be obtained by calling 5 1 1.

&&

$$
100 
WWUS43 KBIS 110242
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
942 PM CDT Wed Oct 10 2018

NDZ048-051-110345-
/O.CAN.KBIS.WS.W.0008.000000T0000Z-181011T0600Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
942 PM CDT Wed Oct 10 2018

...WINTER STORM WARNING IS CANCELLED...

Light snow will end this evening with no additional accumulations
expected. Do not use cruise control in winter driving 
conditions..

$$

NDZ025-037-110345-
/O.CAN.KBIS.WW.Y.0021.000000T0000Z-181011T0600Z/
Foster-Stutsman-
Including the cities of Carrington and Jamestown
942 PM CDT Wed Oct 10 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow will end this evening with no additional accumulations
expected. Do not use cruise control in winter driving 
conditions..

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this winter storm warning went out at Oct 10, 9:59 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 10, 9:59 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
959 AM CDT Wed Oct 10 2018

.UPDATE...
Issued at 959 AM CDT Wed Oct 10 2018

No change to the Winter Weather Advisory at this time. Reports
indicate 2 to 4 inches of wet snow has accumulated across most of
the advisory area. An additional 1 to 3 inches of snow is expected
for most locations, as snow ratios will continue to be small given
near freezing temperatures, and compaction from insolation and strong
northerly winds. While a few locations could receive 6 to 7
inches of storm total snow, the prolonged nature of the snow
supports not upgrading to a Winter Storm Warning at this time. A
few power outages are possible from the combination of wet, heavy
snow and strong winds.

For Bismarck and Mandan, dry air with surface dewpoints in the mid
20s supports very little to no snow falling across the metro area.

UPDATE Issued at 537 AM CDT Wed Oct 10 2018

The main concern remains snow amounts today. The 06Z iterations of
the NAM and GFS show the current forecast remains on track. They
continue to show a general 3 to 6 inches of snow in the Winter
Weather Advisory area with perhaps a few isolated higher amounts.

Another challenge is there will be a sharp cut-off between which
areas do and don't receive snow. Bismarck appears to be right on
that line. For now, did not shave off the western edge of the snow
chances, but could see the main area of snow remaining just a bit
east of the current forecast.

&&

.SHORT TERM...(Today and tonight)
Issued at 315 AM CDT Wed Oct 10 2018

Main concern in the short term period remains snow and associated
winter weather headlines. Regional radar this morning shows rain
and snow in South Dakota moving north into southeast North Dakota
and towards the James River Valley. Models continue to suggest a
rather sharp cutoff to the higher precipitation amounts with the
greatest qpf amounts from around Jamestown, into eastern North
Dakota. One noticeable trend so far has been that reported
precipitation amounts have been less than what some of the models
initially suggested. SREF and GEFS plumes, along with short term
model blends still suggest the combination of QPF amounts and
gradually increasing snow ratios would support a general 3 to 6
inches of snow in the Winter Weather Advisory area, with the
highest amounts generally from Jamestown into the southern part of
the James River Valley (in ND).

Could see some potential for a few higher snow totals if the
higher qpf models solutions verify, but confidence in reaching
snow amounts that meet warning criteria is not high enough to
upgrade any areas of the advisory at this point. Will have to keep
an eye on things, and once we start to receive reports later this
morning, that should be a good indication if headline adjustments
are needed.

In regards to headline timing, will keep the current expiration
time in place. Snow should gradually begin to decrease this
afternoon, with it ending tonight.

.LONG TERM...(Thursday through Tuesday)
Issued at 315 AM CDT Wed Oct 10 2018

The long term period will begin with a brief warming trend
Thursday into Friday. We could see highs approach 50 degrees on
Friday in western parts of the state, but the warmer temperatures
do not last long with another cold front crossing the state Friday
night into Saturday. The front will bring colder temperatures for
the weekend with chances of rain/snow Friday night and Saturday.
Another wave and cold front move across early next week, but once
that passes, there continues to be indications temperatures will
try to become closer to normal by the middle of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 959 AM CDT Wed Oct 10 2018

IFR/LIFR conditions in snow and strong wind gusts to 30 kts will
continue across far south central North Dakota and the James River
Valley through this afternoon, including KJMS. Snow and winds will
diminish this evening. Little to no snowfall is expected to impact
KBIS today. MVFR stratus will become more widespread across much
of northwestern and central North Dakota late this morning and
into the afternoon. Stratus will continue central into tonight.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 1 AM CDT /midnight MDT/ Thursday
for NDZ023-025-036-037-045>048-050-051.

&&

UPDATE...PA
SHORT TERM...CK
LONG TERM...CK
AVIATION...PA
Hazardous weather outlook, Oct 10, 12:13 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1213 PM CDT Wed Oct 10 2018

NDZ025-037-047-048-050-051-111715-
Foster-Stutsman-Logan-La Moure-McIntosh-Dickey-
1213 PM CDT Wed Oct 10 2018

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

Snow ongoing. Between one and three additional inches of
snowfall is forecast by this evening, greatest across the James
River Valley. Strong northerly wind gusts around 35 mph will
create significantly reduced visibility with falling snow.
Localized storm total accumulations of 5 to 7 inches are possible
across LaMoure and Dickey counties, with 3 to 5 inches elsewhere.
A Winter Weather Advisory is in effect through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001>005-009>013-017>023-031>036-040>046-111715-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
1213 PM CDT Wed Oct 10 2018 /1113 AM MDT Wed Oct 10 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

PA

In the hours before

Local storm report, Oct 10, 10:59 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     SNOW             KULM                    46.30N 98.95W
10/10/2018  E5.0 INCH        LAMOURE            ND   PUBLIC

            ESTIMATED 4-6 INCHES STORM TOTAL SNOW THUS
            FAR. STILL SNOWING.

&&

MH
Local storm report, Oct 10, 11:46 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             ELLENDALE               46.00N 98.53W
10/10/2018  M3.0 INCH        DICKEY             ND   EMERGENCY MNGR

            STORM TOTAL SNOW THUS FAR. STILL SNOWING.

&&

MH
Local storm report, Oct 10, 11:47 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1147 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     SNOW             LA MOURE                46.36N 98.29W
10/10/2018  E5.0 INCH        LAMOURE            ND   EMERGENCY MNGR

            STORM TOTAL SNOW THUS FAR. STILL SNOWING.

&&

MH
Local storm report, Oct 10, 11:48 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     SNOW             KULM                    46.30N 98.95W
10/10/2018  M5.9 INCH        LAMOURE            ND   PUBLIC

            STORM TOTAL SNOW THUS FAR. STILL SNOWING.

&&

MH
Local storm report, Oct 10, 11:51 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1151 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             7 NW BERLIN             46.44N 98.60W
10/10/2018  M4.9 INCH        LAMOURE            ND   PUBLIC

            UPDATED STORM TOTAL FROM PREVIOUS REPORT.
            STILL SNOWING.

&&

MH
Local storm report, Oct 10, 1:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
100 PM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     SNOW             OAKES                   46.14N 98.09W
10/10/2018  E4.8 INCH        DICKEY             ND   PUBLIC

            STORM TOTAL SNOW THUS FAR. STILL SNOWING.

&&

MH

Nearby

Winter Storm Warnings in North Dakota, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.